# SDR HALA20240524145

- Difficulty date: May 23, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 48,920 hours, 7,723 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 46,897 hours, 7,297 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - AIR ENG 1 BLEED OVHT ON DESCENT. FOLLOWING TSM 36-11-00-810-B34-A. PRV OPS TEST GOOD. HPV DID NOT. REMOVED AND REPLACED HPV PER AMM 36-11-51. OPS CHK LEAK CHK GOOD. OK FOR SVC
